# SDR 98FDEA00750

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Loose
- Location: Nr 2 Cowl
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

98-303  NR 2 COWL ANTIICE TEMP OFF SCALE AT OVER 250C. NR 2 COWL VALVE STUCK.  FOUND CANNON PLUG OFF ANTI DUCT TEMP SENSOR.  LOCK WIRED ELECT CONN TO SENSOR PER MM 30-21-051.  PERF FUNCTION TEST PER MM 30-21-00.  SYSTEM OPER NORM WITH NR 2 ENG RUNNING.
